# SDR ASAA9580014

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Aux Power Unit
- Part number: GTCP8598DHF
- Condition: Seal Leaking
- Location: Aft Fuselage
- Part time: 11,587 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - FLT 706 - UPON ARRIVAL, CREW REPORTED CABIN FILLED WITH SMOKE, SHUTDOWN APU AND SMOKE DISSIPATED.  INSPECTED APU, FOUND INLET SHAFT SEAL LEAKING.  RELEASED ACFT PER MD80 MEL 49-1.  SUBSEQUENTLY REPLACED APU.  (W)
